Protecting information infrastructure from DDoS attacks by MADF

Xiang, Yang and Zhou, Wanlei 2006, Protecting information infrastructure from DDoS attacks by MADF, International journal of high performance computing and networking, vol. 4, no. 5-6, pp. 357-367, doi: 10.1504/IJHPCN.2006.013491.


Title Protecting information infrastructure from DDoS attacks by MADF
Author(s) Xiang, YangORCID iD for Xiang, Yang orcid.org/0000-0001-5252-0831
Zhou, WanleiORCID iD for Zhou, Wanlei orcid.org/0000-0002-1680-2521
Journal name International journal of high performance computing and networking
Volume number 4
Issue number 5-6
Start page 357
End page 367
Total pages 11
Publisher Inderscience Publishers
Publication date 2006
ISSN 1740-0562
1740-0570
DOI 10.1504/IJHPCN.2006.013491
Field of Research 0805 Distributed Computing
HERDC Research category CN.1 Other journal article
Persistent URL http://hdl.handle.net/10536/DRO/DU:30100405

Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 0 times in TR Web of Science
Scopus Citation Count Cited 13 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 56 Abstract Views  -  Detailed Statistics
Created: Wed, 26 Jul 2017, 15:38:49 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.